Subalgebras of incidence algebras determined by equivalence relations
Harrison, K.J. and Longstaff, W.E. (1981) Subalgebras of incidence algebras determined by equivalence relations. Journal of Combinatorial Theory, Series A, 31 (1). pp. 94-97.
*No subscription required
The main result of this paper is a necessary and sufficient condition on an equivalence relation R defined on the set of intervals of a locally finite partially ordered set S for the set of R-functions to be a subalgebra of the incidence algebra of S over a field of characteristic zero.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Copyright:||© 1981 Published by Elsevier Inc.|
|Item Control Page|